Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Suggest treatment for fibromyalgia

User rating for this question
Very Good
Answered by
Practicing since : 2001
Answered : 12891 Questions
Question
I had a mirena iud inserted in 2008 after my son was born and a 2nd, five years later in 2013. 6 months after I had the mirena put in, i was diagnosed with fibromyalgia. The fibromyalgia flared in 2014 and again this year. For the past couple of weeks, I have had a headache at the base of my head causing pain through my neck and shoulders into my back. I am constantly feeling lightheaded and dizzy. My legs and feet are constantly feeling tingling as well as my hands. I constantly feel like I am freezing and my hands are always feeling like ice.

I had a number of blood tests done within the past 2 months. My ANA came back positive but the follow-up tests for Lupus and such came back normal.
Tue, 24 Apr 2018 in Women's Health
 
 
Answered by Dr. Rakhi Tayal 48 minutes later
Brief Answer:
Exercises and methylcobalamin can help.

Detailed Answer:
Hello,
Thanks for trusting us with your health concern.
Fibromyalgia can not be totally cured, you can only minimise symptoms by taking various medications. As you cannot take amitryptiline and duloxetin or Lyrica (pregabalin) you can start with methylcobalamin supplements and a mild pain killer after consulting your treating doctor.

Exercises and stretches plays important role in maintaining symptoms of fibromyalgia.

Physiotherapy like ultrasound and tens will help, along with knee exercises.

A holistic approach is required, which includes exercises, meditation, SKY [sudarshan XXXXXXX yoga] and acupuncture along with healthy diet and herbs.

Please feel free to discuss further. I will be glad to answer the follow up queries that you have.
Wishing you good health.
Regards.
Dr. Rakhi Tayal.
For future query, you can directly approach me through my profile URL http://bit.ly/Dr-Rakhi-Tayal
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication
Treatment/Therapy
Medical Topics

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor